Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Hyperbolic equations with multiple characteristics

Author: R. Bruce Kellogg
Journal: Trans. Amer. Math. Soc. 93 (1959), 277-291
MSC: Primary 35.00
MathSciNet review: 0111940
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. 7 (1954), 345–392. MR 0062932
  • [2] Lars Gårding, Linear hyperbolic partial differential equations with constant coefficients, Acta Math. 85 (1951), 1–62. MR 0041336
  • [3] -, Cauchy's problem for hyperbolic equations, University of Chicago notes, 1957.
  • [4] Anneli Lax, On Cauchy’s problem for partial differential equations with multiple characteristics, Comm. Pure Appl. Math. 9 (1956), 135–169. MR 0081406
  • [5] Solomon Lefschetz, Differential equations: geometric theory, Pure and Applied Mathematics. Vol. VI, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1957. MR 0094488

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society